Been on it nearly 3 months now and not seeing much improvement!
When I have eczema flares my skin (not just the areas with a rash), becomes really uncomfortable, like a pins and needles, raw sensation, where even wearing the softest clothing is uncomfortable. It’s almost like there’s a layer of sand between my clothing and my skin. I expect to have pain and itching in the areas with an active rash, but not all over. Is this typical with eczema? I keep forgetting to ask my Derm.
It started with a few red, raised, itchy spots on my lower legs and within 2 months it was widespread - both legs, thighs, arms, chest, back. No sleep due to the severe itching at night. After several visits to my dermatologist and allergist/immunologist, lots of blood tests and allergy testing, I have been diagnosed with atopic dermatitis or eczema. No allergies, no new products. I am baffled as to the cause of this. Has anyone else… read more
I’ve been suffering from a bad flare up since March. Like the worst flare up of my life. I am pretty sure that it is stress induced because of a lot of different factors going on at home. I have had terrible itching all over (which is worse at night), my skin is not absorbing lotion and I’ve had insomnia since it started. I’m probably only getting 3 hours of sleep on a good night. I tried to make an appointment with my… read more
Hi everyone ! My daughter eczema flare up and it is making her whole face swollen and some what blister on one side of her face . Has anyone go through this with their child ?
Started the first of August. I have seen 3 dermatologists all with different diagnosis. Taken oral steroids. Used multiple steroid creams.
Id like to know if anyone else has suffered from a severe flare-up of eczema, once experiencing menopause and whether anyone has found anything to deal with it.
I am currently bathing twice daily, once with magnesium sulphate with sodium bicarbonate and the second bath is with oatmeal. Apart from that,Im using tons of cetamocrogol cream and zinc with icthammol ointment. Vitamin D seemed to improve it for about a week but now its getting worse again.Im taking collagen powder… read more